# SDR UALA2008111306403

- Difficulty date: November 6, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,621 hours, 13,726 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 43RT AT FR67 + 2 HAS EXCESSIVE MAT'L LOSS FROM GRINDING.  MAJOR REPAIR.  STRINGER TO BE REPLACED.  REPLACE BELLY SKIN FRAME 64-70 STR 40R-31L.  REMOVED DAMAGED STRINGER & REPLACED WITH NEW.
